# SDR CA141229007

- Difficulty date: December 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 130 hours
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod
- Part number: 468665
- Condition: Disconnected
- Location: Mlg Door
- Part time: 2,627 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKEOFF, THE LH FWD MLG DOOR DID NOT CLOSE. THERE WAS NO FLIGHT DECK INDICATION BUT THE DOOR WAS VISUALLY CONFIRMED TO BE OPEN. THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE AND LANDED NORMALLY. UPON INSPECTION, IT WAS DISCOVERED THAT THE PUSH ROD ASSY HAD COME DISCONNECTED FROM THE SWIVEL LINK ASSY. THE LOCKWIRE ON THE JAM NUT WAS PRESENT BUT HAD BEEN BROKEN ALLOWING THE NUT TO MIGRATE. NO OTHER DAMAGE WAS FOUND AND THE PARTS WERE REASSEMBLED AND SECURED. THE LANDING GEAR WAS TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
